Equivalent characterizations of Bloch functions

Volume 67 / 1994

Zhangjian Hu Colloquium Mathematicum 67 (1994), 99-108 DOI: 10.4064/cm-67-1-99-108

Abstract

In this paper we obtain some equivalent characterizations of Bloch functions on general bounded strongly pseudoconvex domains with smooth boundary, which extends the known results in [1, 9, 10].

Authors

  • Zhangjian Hu

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image